# SDR IPXA2015082892813

- Difficulty date: July 26, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N324UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27750
- Aircraft time: 45,169 hours, 14,593 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T33433
- Condition: Cracked
- Location: Bs 1505
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C9, CRACK DAMAGE ON LT SIDE FUSELAGE STR S-20L AT BS 1505, REPAIR IAW SR: 3-3301589137 WITH FUSELAGE FAA APPROVED 8100-9 FORM , DATE: 21AUG2015 AND FLOOR APPROVED 8100-9 FORM , DATE : 20AUG2015 AND EO B767-5330-58475-A.
